advertisement
Question
Posted by: SAM | 2008/11/05

thyroid

Hi i have had a total thyroidectomy done in June this year and have been taking Eltroxin 0.1mg daily. My blood tests show my levels to be acceptable . my problem is as you must hear often MY Weight. I have gained about 6kg and still gaining I follow a healthy diet and excercise. I find other symptoms too like sensitive feet. limp dry hair bad skin. low energy levels etc. I want to know what else i can do. Is my GP the right person to be seeing ? I really battle emotionally with this weight gain,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sam
It may be better to see a physician or even better yet, an endocrinologist. You may need a different formula of thyroid supplement.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement